MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE RELION INSULIN SYRINGE; PISTON SYRINGEJAVASCRIPT:TABCLICKED(5)

BD MEDICAL - DIABETES CARE RELION INSULIN SYRINGE; PISTON SYRINGEJAVASCRIPT:TABCLICKED(5)
Catalog Number 328512
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.The customer's address is unknown.(b)(6) usa has been used as a default.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot #: 2269224.D4.Medical device expiration date 31oct2027.H4.Device manufacture date: 26sep2022.D4.Medical device lot #: 2122331.D4.Medical device expiration date: 31may2027.H4.Device manufacture date: 02may2022.H.6.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 2nd complaint for the reported lot number 2269224 and this is the 1st complaint for the reported lot number 2122331.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for these lots.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
It was reported that therelion insulin syringe have liquid coming out of the needle.The following information was provided by the initial reporter: pet owner finding more syringes with liquid coming out of needles.

Brand Name
RELION INSULIN SYRINGE
Common Device Name
PISTON SYRINGEJAVASCRIPT:TABCLICKED(5)
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17454958
Report Number1920898-2023-00518
Device Sequence Number15275973
Product Code FMF
UDI-Device Identifier00681131311786
UDI-Public(01)00681131311786
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number328512
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown